Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Hives on arms, itching between knees and ankles, CLL and pain from degenerative cervical bones. On Oxycodone, Bp and anti depressant medicines. Cause?

I had hives on my arms. My doctor stopped the morphine sulfate I was taking. My arms are better but I have the same intense, wake me up at night itch between my knee and ankle. I have CLL and pain from degenerative cervical bones. I take Oxycodone 10mg x 4 daily, with anti depressives, soma, clonidine for blood pressure. I do not see the same hive bumps on my legs but I am scratching them raw. Rubbing alc does give some relief for short periods , two to 3 hours? Any ideas?
Asked On : Mon, 20 Aug 2012
Answers:  1 Views:  145
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Jul 2012
Hi there. Any one of the medications you are using may be the culprit. It may be unrelated & related to some food/colouring agents. Morphine has long been implicated as a major cause of similar lesions. It's good you stopped it. One can only ascertain on the ground (treating physician). To improve your Quality of life, topical mid potency steroids may be the way forward couple with some non-sedative antihistamine. Hope this helps. Cheers & God luck!
Answered: Mon, 20 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor